journal6 ›› 2001, Vol. 22 ›› Issue (3): 77-79.

• Mathematics • Previous Articles     Next Articles

A Generalization of Widder's Theorem


  1. ( Dept. of Math. Normal College for Minority Nationalities, Jishou University. , Jishou 416000, Hunan China)
  • Online:2001-09-15 Published:2013-01-05

Abstract: In this paper it is shown that the generalized Widder's inequality can be established by means of the theory of analytic function and Hölder's inequality and by the help of Hardy's idea. The conditions in which the equality contained in this inequality holds are discussed. In particular, the classical Widder's theorem is attained when p=q= 2.

Key words: Widder's theorem, analytic function,  func t ion;Hölder's inequali ty

WeChat e-book chaoxing Mobile QQ